Topic: hemeroids caused by creatine?  (Read 2775 times)

Offline cleveman

  • Novice
  • Posts: 22
  • Reputation: +22
hemeroids caused by creatine?
« on: July 27, 2010, 08:02:07 AM »
Sorry for bringing this up. But, I hope someone has a suggestion.
I have taken creatine (Cell-Tech, mono, Kre-alk, others) off and on for the last 10 years or so. Always, after a month or so, I start to bleed a little when I have to "make". I am not sure if it is a hemeroid or a cut (but it is painful when I have to use the toilet). I had high hopes for Kre-Alk, but same results on my last cycle. I am just starting a new Kre Alk (powder) cycle and I would like to avoid the "bleed" that always starts after a month or so. Anyone have a suggestion?
 

Offline SoulMonkey

  • Senior Members
  • Posts: 1665
  • Reputation: +314
Re: hemeroids caused by creatine?
« Reply #1 on: July 27, 2010, 09:29:51 AM »
Dude, how can you start a product that causes that to happen for the last 10 years? Depending on the color of the blood, it could be a liver thing or your intestines can be cut up. Either way you should've seen a doctor ten years ago.
 

Offline RichMyers

  • Locker Roommates
  • Posts: 6557
  • Reputation: +1836
Re: hemeroids caused by creatine?
« Reply #2 on: July 28, 2010, 07:22:31 AM »
First of all, I've taken creatine for 20 years and never had a problem with it causing hemorrhoids.  Although some people are naturally more prone to this condition than others, and it is hard to say what might trigger a flare up.

I have to agree with my friend SoulMonkey, (repd Soul), you really do need to see a doctor, and soon.

One of my best friends ignored his problem with hemorrhoids for years, and he wound up in the hospital, seriously ill.  He had to have some major surgery, which put him out of action for 3 months.
Please take care of the problem before it does the same to you.
Most problems in lifting can be solved by either pulling harder, or pushing harder.
 

Offline garlick

  • VP of S.T.O.R.M.
  • Locker Roommates
  • Posts: 3636
  • Reputation: +3062
Re: hemeroids caused by creatine?
« Reply #3 on: July 29, 2010, 09:43:33 AM »
Creatine could cause this problem, as Hemorrhoids can be caused by dehydration.

I'm genetically pre disposed to hemorrhoids, so I have to watch my water intake very closely.

The advice to go see a doctor is very solid, but a couple questions before you go, do you have a constant itchy or burning feeling when this occurs?? Hemorrhoids feel like you didn't properly wipe the last time you went. So if you're not feeling this sensation during other times of the day, you don't have Hemorrhoids, you have a totally different condition.

Second, is the blood actually in your stool?? or is it there when you wipe?? I know, gross topic, but if it's in the stool, that's an internal problem, probably liver related or colon. If it's just there when you wipe, then you're more than likely experiencing hemorrhoid flare ups.
 

Offline blockage

  • Locker Roommates
  • Posts: 293
  • Reputation: +20
Re: hemeroids caused by creatine?
« Reply #4 on: July 29, 2010, 02:17:40 PM »
Well my suggestion to you as some one who has a similar issue go see a doctor. I went to the doctor a few times and had numerous tests done Rigid Sigmoidoscopy, colonoscopy, and a few others. Turns out I have a lazy colon according to the doctors I have seen so if my gi does not push solids out fast enough I bleed from lack of moisture in the solids. The doctors gave me a prescription for awhile as well as some diet changes. After awhile I did not need the prescription but i still need the diet. I have also be given some core strengthening exercises which help make my gi tract release and contract and helps my issue. See a doctor and if its only when you use the supplement stop using it.
"Pumping Iron Is like cumming day and night"
"Its as satisfying to me as cumming is... you know as having sex with a woman and cumming. Can you believe how much I am in heaven?"
Quote from: The Oak (Arnold Schwarzenegger)
 
Sign up or Log in to post a reply.